# SDR SWIA201335557

- Difficulty date: December 8, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N919SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7657
- Aircraft time: 30,081 hours, 25,471 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Anti-Ice Valve
- Condition: Faulty
- Location: Lt Wing
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: D

## Discrepancy

WING ANTI-ICE CAUTION MESSAGE APPEARED, THEN COCKPIT & CABIN FILLED WITH SMOKE.  SMOKE DISSIPATED WHEN THE WING ANTI-ICE WAS TURNED OFF.  FLT 5246 REPLACED LT WING ANTI-ICE VLV IAW AMM, PN 3214442-4 SN ON  2923 SN OFF  2558.
